# SDR AALA2019120329013

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 90,051 hours, 24,907 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284
- Part serial: 6422
- Condition: Unreliable
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKEOFF ROLL PRIOR TO 80KNOTS RIGHT GEN TRIPPED OFFLINE #1 EICAS MESSAGE ILLUMINATED.  DISCONTINUED T/O. FOLLOWED QRH. RESET GEN #1 RAN APU. NEXT TAKEOFF ABOVE 80 KNOTS RIGHT GEN TRIPPED OFFLINE. CONTINUED TAKEOFF. MAINTENANCE REPLACED RH GENERATOR CONTROL UNIT IAW AMM 24-22-02. OPS CHECKS GOOD. OK FOR SERVICE.
